MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF INS SZ 5 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT

DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF INS SZ 5 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT
Model Number 95-1050
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The internal bag containing the implant was perforated at several locations.The external rigid package was not damage.The sterility is not guaranteed.The implant has not been used.Another device has been used.Issue noticed before the use.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device and photographs confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : dhr reviewed no deviations or nonconformance's were noted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PFC SIG RPF INS SZ 5 10MM
Common Device Name
PFC SIGMA RP-F : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11201514
Report Number1818910-2021-01517
Device Sequence Number14170688
Product Code NJL
UDI-Device Identifier10603295230458
UDI-Public10603295230458
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number95-1050
Device Catalogue Number951050
Device Lot NumberJ6658A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2021
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer02/05/2021
03/05/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date02/10/2021
03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1